# SDR FDEA201109284193

- Difficulty date: September 28, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N234FE
- Make and model: Boeing 727247
- Aircraft serial: 21328
- Aircraft time: 74,478 hours, 47,204 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65562392
- Condition: Corroded
- Location: Bs 680 S27l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  STRINGER 27L BS 680.  REPAIRED STRINGER SECTION FROM BS 670 - 690 ON NR N00838.
